Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    SKiN is offline Member
    Join Date
    May 2004
    Posts
    807

    EQ Hunger Pains....

    I am in my 6th of 400mg of EQ a week.... Last few days I have been noticing sudden burning feelin in my stomach.... Usually when somethin gets my attention or suprises me... kinda like butterflys but burns... not really painful but certainly notice it... It doesnt feel like im hungry just weird...... Is this hunger pains associated with EQ?

  2. #2
    Senior_FKG's Avatar
    Senior_FKG is offline Associate Member
    Join Date
    Apr 2003
    Location
    ny
    Posts
    250
    I don't know if they are the hunger "pains" I don't know a lot of people who experienced hunger pain from eq. A lot of people, me for instance, get really really hungry all the time, forcing me to eat more. Its a good side effect in my opinion

  3. #3
    MyBodyIsMyTemple's Avatar
    MyBodyIsMyTemple is offline Associate Member
    Join Date
    Apr 2004
    Location
    NY
    Posts
    246
    i get hungry again about 2 hours after every meal thanks to EQ! Helped me add 2-3 meals a day to my diet no problem- but no real "pain", just my stomach calling me telling me to hit the kitchen

  4. #4
    SKiN is offline Member
    Join Date
    May 2004
    Posts
    807
    See lately my appetite has been weak as hell.... just this weird burnin....

  5. #5
    MyBodyIsMyTemple's Avatar
    MyBodyIsMyTemple is offline Associate Member
    Join Date
    Apr 2004
    Location
    NY
    Posts
    246
    Quote Originally Posted by SKiN
    See lately my appetite has been weak as hell.... just this weird burnin....
    Could take anywhere from week 6 to week 8 to really feel it. Somehwere in between there was when i knew it was really workin its magic. Dont recall any burning tho-

    you taking any liver cleansing pills by any chance? Cause i got that burning your talking about kinda in my stomach and up to my throat when i was taking alot of milk thistle and tylers, almost like a "heartburn" feeling and weird taste in my throat

  6. #6
    SKiN is offline Member
    Join Date
    May 2004
    Posts
    807
    No liver cleaners.. just lots of water for that... I am takin...

    Flax
    Chrondroitin,msm,glucosamine
    Daily vitamin
    Bextra(shoulder)
    Chromium pico
    B-12
    Potassium Gluconate
    and 100mcg of clen a day...

  7. #7
    sniper320's Avatar
    sniper320 is offline Member
    Join Date
    Mar 2004
    Location
    Canada
    Posts
    743
    kind of sounds like an ulcer.....

  8. #8
    MyBodyIsMyTemple's Avatar
    MyBodyIsMyTemple is offline Associate Member
    Join Date
    Apr 2004
    Location
    NY
    Posts
    246
    Quote Originally Posted by SKiN
    No liver cleaners.. just lots of water for that... I am takin...

    Flax
    Chrondroitin,msm,glucosamine
    Daily vitamin
    Bextra(shoulder)
    Chromium pico
    B-12
    Potassium Gluconate
    and 100mcg of clen a day...
    well I have heard cases of stomach discomfort from clen -

    are you cycling it? If so see if it goes away when you take your time off the clen...

  9. #9
    SKiN is offline Member
    Join Date
    May 2004
    Posts
    807
    Quote Originally Posted by sniper320
    kind of sounds like an ulcer.....
    lol I hope not... I think it might be the clen ...I started it a couple days ago which I think is around when the burnin pains started... Well see.. Thanks guys...

  10. #10
    NJou812's Avatar
    NJou812 is offline Associate Member
    Join Date
    Jul 2003
    Location
    North
    Posts
    250
    sounds like acid reflux IMO.....I have it and it sux, sounds like what you are describing.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •